Vol. 3, No. 1, 2006

Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Small maximal partial ovoids of $H(3,q^2)$
1–11

Klaus Metsch

A subset of the Hermitian surface
13–23

Giorgio Donati and Nicola Durante

Adjacency preserving mappings on point-line geometries
25–32

Wen-ling Huang

Construction of a point-cyclic resolution in $\mathrm{PG}(9,2)$
33–50

Michael Braun

Projections of quadrics in finite projective spaces of odd characteristic
51–80

Frank De Clerck and Nikias De Feyter

Some properties of the twisted Grassmann graphs
81–87

Tatsuya Fujisaki, Jack H. Koolen and Makoto Tagami

Derivable subregular planes
89–108

Norman L. Johnson

Linear spaces with significant characteristic prime
109–119

Nick Gill

The universal representation group of Huybrechts's dimensional dual hyperoval
121–148

Alberto Del Fra and Antonio Pasini